Some extremal problems for circular polygons

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The main result of this paper is the solution of the following problem posed by J. Hersch: find the maximal conformal radius on the family of all hyperbolic polygons with n sides (n ≥ 3). It is proved that the maximum is attained on a regular polygon.

Original languageEnglish
Pages (from-to)1956-1961
Number of pages6
JournalJournal of Mathematical Sciences
Issue number4
StatePublished - 1996


Dive into the research topics of 'Some extremal problems for circular polygons'. Together they form a unique fingerprint.

Cite this